# SDR 2012FA0000623

- Difficulty date: August 11, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Aircraft: N535M
- Make and model: Beech 1900D
- Aircraft serial: UE332
- Engine: Pwa PT6A67D
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Resistor
- Part number: RH502
- Part serial: 301
- Condition: Malfunctioned
- Location: Blower
- Part time: 20 hours
- Component: Vent Blower
- Component part number: 1143800289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT VENT BLOWER WAS REMOVED BEFORE SCHEDULED MAINTENANCE PERIOD.  FOUND THAT THE RESISTORS HAD GONE BAD UPON FURTHER INSPECTION OF VENT BLOWER ASSY.   RESISTORS REMOVED AND REPLACED.
